research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Some results on IS-algebras
بعض النتائج حول جبور IS

Author: Sundus Najah Jabir
Journal: journal of kerbala university مجلة جامعة كربلاء ISSN: 18130410 Year: 2017 Volume: 15 Issue: 3 Pages: 152-159
Publisher: Kerbala University جامعة كربلاء

Loading...
Loading...
Abstract

In this paper we study IS- algebra , subIS- algebra , IS-algebra homomorphism and congruence relations on IS-algebra , and prove some results about this

في هذا البحث درسنا جبور IS و التشاكل الزمري والعلاقات على جبور ISوبرهنا العديد من النتائج المتعلقة بهذا الموضوع .

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2017 (1)